EconPapers    
Economics at your fingertips  
 

Stationary in Distributions of Numerical Solutions for Stochastic Partial Differential Equations with Markovian Switching

Yi Shen and Yan Li

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

We investigate a class of stochastic partial differential equations with Markovian switching. By using the Euler-Maruyama scheme both in time and in space of mild solutions, we derive sufficient conditions for the existence and uniqueness of the stationary distributions of numerical solutions. Finally, one example is given to illustrate the theory.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/752953.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/752953.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:752953

DOI: 10.1155/2013/752953

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:752953